# SDR EIA990284

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - FOUND CORROSION ON THE OUTER CHORD SPLICE FITTING AT STATION 1480 LEFT SIDE.  REPAIR STRAP INSTALLED IAW IAI EO MF-MAN-B47-53-88841 REV A DATED 9-9-99.  (M)
